Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i5.20
pages 16-34

Synthesis of Robust Constrained Inventory Control in Supply Networks on the Base of Descriptor System Approach

Yuriy I. Dorofieiev
National Technical University "Kharkov Polytechnic Institute", Kharkov
Leonid M. Lyubchyk
National Technical University "Kharkov Polytechnic Institute", Kharkov

ABSTRAKT

The problem of robust constrained inventory control synthesis in supply networks under action of unknown, but bounded external demand, is solved. The control law is constructed in the form of a linear dynamic feedback with respect to discrepancy signals between the available and reserve stock levels of resources. In order to suppress the influence of external disturbances, modeling the changes of demand, at the same time ensuring robust stability of the closed-loop system, the method of invariant ellipsoids is applied, using descriptor system and parameterized Lyapunov function. Using the linear matrix inequalities technique the control synthesis problem is reduced to a sequence of semidefinite programming problems.


Articles with similar content:

Synthesis of Robust Optimal Adaptive Control Systems for Nonstationary Objects under Bounded Disturbances
Journal of Automation and Information Sciences, Vol.36, 2004, issue 3
Vsevolod M. Kuntsevich
Optimal Control Processes Modeling under Uncertainty in Economic Systems with Hierarchy
Journal of Automation and Information Sciences, Vol.39, 2007, issue 2
Inna I. Sugonyak, Alexander G. Nakonechnyi
Determination of Dimension of Embedding for Chaotic Attractors
Journal of Automation and Information Sciences, Vol.39, 2007, issue 10
Victor G. Gorodetskyi
Control of Nonlinear Stochastic Systems
Journal of Automation and Information Sciences, Vol.33, 2001, issue 4
Vasiliy V. Yasinskiy, Mariya V. Trigub
Identification of Multivariable Systems Using Steady-state Mode Parameters
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Vyacheslav F. Gubarev, Sergey V. Melnichuk